# SDR FDEA201008132991

- Difficulty date: August 13, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012559
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FORWARD HINGE ON AIRFRAME SIDE FIRST 2 LOBES ARE WORN   BEYOND MAX 0.343 LIMIT. REPAIRED CENTER PIT DOOR FWD HINGE ON THE AIRFRAME AIDE IAW MD/DC10 SRM 52-10-00,   FIG 8, SHEET 1, VOL I.
